# SDR SWIA20231027028

- Difficulty date: July 28, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: SWIA20230728
- Condition: Chafed
- Location: Swia20230728
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE LEADING EDGE IS CHAFED AT WS97. S/N 111    (C-CHECK RO 10/29/2023)   REMOVED AND INSTALLED NEW L/H INBOARD FLAP VANE LEADING EDGE CRJ 200 SRM 51-42-13  AND DRAWING 601R14302 REV E. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
